# SDR SWAA2020030442059

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 44,596 hours, 22,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRND POWER DOOR CUT OUT CRACKED AND PIC MISSING ON SURROUNDING STRUCTURE         REPAIRED PER SRM 53-10-15-24-4.
